# SDR KCSA201806231153

- Difficulty date: June 23, 2018
- Submitted: June 24, 2018
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 80,734 hours, 23,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B AFT FLAP HAS A DELAM ON THE T/E WEDGE ON I/B END 18" O/B FROM I/B END.
